Alert archive / Florida / Gale Warnings in 2014
Gale Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Oct 31, 2014, 4:50 AM EDT. It took effect at Nov 1, 2014, 5:00 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 4:50 AM EDT (08:50 UTC)
- In effect from
- Nov 1, 2014, 5:00 AM EDT
- Expired
- Nov 2, 2014, 3:00 AM EST
- In force
- 23 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
464 WHUS72 KJAX 310850 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 450 AM EDT FRI OCT 31 2014 AMZ470-472-474-311700- /O.NEW.KJAX.GL.W.0009.141101T0900Z-141102T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 450 AM EDT FRI OCT 31 2014 ...GALE WARNING IN EFFECT FROM 5 AM EDT SATURDAY TO 3 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM EDT SATURDAY TO 3 AM EST SUNDAY. * WINDS...WEST WINDS 25 TO 30 KNOTS WITH GUSTS UP TO AROUND 40 KNOTS. * WAVES/SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-311700- /O.NEW.KJAX.SC.Y.0048.141101T0900Z-141102T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 450 AM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM EDT SATURDAY TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM EDT SATURDAY TO 9 AM EST SUNDAY. * WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
7 follow-up statements
617 WHUS72 KJAX 311458 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1058 AM EDT FRI OCT 31 2014 AMZ470-472-474-010000- /O.CON.KJAX.GL.W.0009.141101T0900Z-141102T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1058 AM EDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EDT SATURDAY TO 3 AM EST SUNDAY... * WINDS...WEST WINDS 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-010000- /O.CON.KJAX.SC.Y.0048.141101T0900Z-141102T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1058 AM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM EDT SATURDAY TO 9 AM EST SUNDAY... * WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
065 WHUS72 KJAX 010028 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 828 PM EDT FRI OCT 31 2014 AMZ470-472-474-010830- /O.CON.KJAX.GL.W.0009.141101T0900Z-141102T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 828 PM EDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EDT SATURDAY TO 3 AM EST SUNDAY... * WINDS...WEST WINDS 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-010830- /O.CON.KJAX.SC.Y.0048.141101T0900Z-141102T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 828 PM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM EDT SATURDAY TO 9 AM EST SUNDAY... * WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
101 WHUS72 KJAX 010830 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 430 AM EDT SAT NOV 1 2014 AMZ470-472-474-020230- /O.CON.KJAX.GL.W.0009.141101T0900Z-141102T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 430 AM EDT SAT NOV 1 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... * WINDS...WEST WINDS 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS. * WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-020230- /O.CON.KJAX.SC.Y.0048.141101T0900Z-141102T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 430 AM EDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... * WINDS...25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
820 WHUS72 KJAX 011220 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 820 AM EDT SAT NOV 1 2014 AMZ450-452-454-012200- /O.UPG.KJAX.SC.Y.0048.000000T0000Z-141102T1400Z/ /O.EXB.KJAX.GL.W.0009.000000T0000Z-141101T2200Z/ /O.NEW.KJAX.SC.Y.0049.141101T2200Z-141102T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 820 AM EDT SAT NOV 1 2014 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EDT THIS EVENING TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM EDT THIS EVENING TO 9 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-012200- /O.CON.KJAX.GL.W.0009.000000T0000Z-141102T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 820 AM EDT SAT NOV 1 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... * WINDS...WEST WINDS 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS. * WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
303 WHUS72 KJAX 011845 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT SAT NOV 1 2014 AMZ450-452-454-020815- /O.EXT.KJAX.GL.W.0009.000000T0000Z-141101T2300Z/ /O.EXT.KJAX.SC.Y.0049.141101T2300Z-141102T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 245 PM EDT SAT NOV 1 2014 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM EDT THIS EVENING TO 9 AM EST SUNDAY... * WINDS...NEAR 25 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-020815- /O.CON.KJAX.GL.W.0009.000000T0000Z-141102T0800Z/ /O.EXB.KJAX.SC.Y.0049.141102T0800Z-141102T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 245 PM EDT SAT NOV 1 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM EST SUNDAY. * WINDS...25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS. * WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
138 WHUS72 KJAX 012313 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 713 PM EDT SAT NOV 1 2014 AMZ450-452-454-020900- /O.EXP.KJAX.GL.W.0009.000000T0000Z-141101T2300Z/ /O.CON.KJAX.SC.Y.0049.000000T0000Z-141102T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 713 PM EDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... ...GALE WARNING HAS EXPIRED... * WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-020900- /O.CON.KJAX.GL.W.0009.000000T0000Z-141102T0800Z/ /O.CON.KJAX.SC.Y.0049.141102T0800Z-141102T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 713 PM EDT SAT NOV 1 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM EST SUNDAY... * WINDS...25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS. * WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
470 WHUS72 KJAX 020822 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 AM EST SUN NOV 2 2014 AMZ470-472-474-022100- /O.EXP.KJAX.GL.W.0009.000000T0000Z-141102T0800Z/ /O.CON.KJAX.SC.Y.0049.000000T0000Z-141102T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 322 AM EST SUN NOV 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WINDS...20 TO 25 KNOTS SUBSIDING TO 15 TO 20 KNOTS THIS AFTERNOON. * WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET SUBSIDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-021400- /O.CON.KJAX.SC.Y.0049.000000T0000Z-141102T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 322 AM EST SUN NOV 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WINDS...20 KNOTS. * WAVES/SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Oct 31, 4:33 AM EDT, 17 minutes earlier.
Area forecast discussion, Oct 31, 4:33 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 AM EDT FRI OCT 31 2014
...TURNING COLDER AND WINDY EARLY SATURDAY MORNING...
.SHORT TERM /THROUGH SUNDAY/...
THE COLD FRONT IS NOW WELL SOUTH OF THE AREA AND MUCH DRIER AIR IS
IN THE PROCESS OF ADVECTING INTO THE REGION. THE DRY AIR IS
WINNING THE BATTLE AND AS A RESULT THE STRATOCU FIELD IS
DISSIPATING NORTH OF A LINE FROM GAINESVILLE TO ST AUGUSTINE...AND
THIS TREND WILL CONTINUE ACROSS OUR SOUTHERN ZONES OVER THE NEXT
FEW HOURS. STRONG SUBSIDENCE ALOFT...AS EVIDENT ON WATER VAPOR
IMAGERY...HAS MOSTLY SUPPRESSED ANY ADDITIONAL SHOWER
ACTIVITY...ALTHOUGH REGIONAL RADARS CURRENTLY SHOW A COUPLE OF
WEAK SHOWERS JUST OFFSHORE FROM PALM COAST IN FLAGLER COUNTY. HAVE
REMOVED PRECIP FROM ALL LAND AREAS GIVEN THESE LATEST TRENDS. AN
ISOLATED SHOWER OR TWO THOUGH WILL REMAIN POSSIBLE OVER OUR
COASTAL WATERS THROUGH THE MORNING HOURS.
MOSTLY SUNNY AND DRY CONDITIONS WILL PREVAIL TODAY WITH SEASONABLE
TEMPS IN THE MID 70S. THIS HALLOWEEN EVENING WILL FEATURE
COMFORTABLE TEMPS GENERALLY IN THE 60S DURING THE EARLY EVENING
FALLING INTO THE MID TO UPPER 50S BY LATE EVENING. AN UNSEASONABLY
STRONG COLD FRONT WILL BLAST INTO SOUTHEAST GEORGIA AROUND
MIDNIGHT AND THEN MOVE ACROSS NORTHEAST FLORIDA DURING THE PRE-
DAWN HOURS ON SATURDAY. SOME LOW CLOUDS MAY BRIEFLY ACCOMPANY THE
FRONT INTO SOUTHEAST GEORGIA BUT SUBSIDENCE AND VERY DRY AIR ALOFT
WILL ENSURE A DRY FRONTAL PASSAGE WITH THIS FRONT. GUSTY NORTHWEST
WINDS IMMEDIATELY BEHIND THE FRONT WILL USHER IN COLD AND DRY AIR.
TEMPS WILL PLUMMET BEHIND THE FRONT AND OVERNIGHT LOWS WILL
ACTUALLY OCCUR JUST AFTER SUNRISE SATURDAY MORNING WITH WIND CHILL
VALUES IN THE 30S ACROSS INLAND AREAS NORTH OF A LINE FROM
GAINESVILLE TO JACKSONVILLE.
SATURDAY-SATURDAY NIGHT...
CANADIAN HIGH PRESSURE BUILDS INTO THE REGION USHERING IN A
COLDER AND DRIER AIR MASS ON BLUSTERY NW WINDS. WITH STRONG
COLD AIR ADVECTION...TEMPS STRUGGLE TO GET OUT OF THE 50S
ACROSS MOST AREAS...EXCEPT FOR LOWER 60S ACROSS THE FAR
SOUTH. WINDS DECREASE INLAND SATURDAY NIGHT...BUT STILL
BREEZY ALONG THE COAST. MIN TEMPS ARE EXPECTED TO FALL
INTO THE MID TO UPPER 30S INLAND TO THE MID 40S ALONG THE
RIVER AND COAST.
SUNDAY...THE AIR MASS WILL BEGIN TO MODERATE SLIGHTLY WITH HIGHS
IN THE LOWER TO MID 60S ACROSS THE REGION. WINDS WILL BE MUCH
LIGHTER SO IT WILL NOT FEEL NEARLY AS CHILLY AS SATURDAY. LOWS
SUNDAY NIGHT WILL REMAIN WELL BELOW NORMAL WITH READINGS IN THE
UPPER 30S TO NEAR 40 INLAND AND AROUND 50 ALONG THE RIVER AND
COAST.
.LONG TERM /MONDAY THROUGH THURSDAY/...
A MEAN LAYER (1000-500 MB) HIGH BUILDS INTO THE SE U.S. EARLY
NEXT WEEK THEN QUICKLY MOVES OFFSHORE BY MID WEEK. A DEVELOPING
ONSHORE FLOW WILL BRING AN INCREASE IN MOISTURE WITH A CONSIDERABLE
MODERATION IN TEMPS ESPECIALLY BY WEDNESDAY WHEN ABOVE NORMAL
TEMPS ARE EXPECTED. A REINFORCING COLD FRONT WILL DROP SOUTH
BRINGING A SLIGHT CHANCE OF SHOWERS LATE WEDNESDAY AND THURSDAY
OTHERWISE DRY.
&&
.AVIATION...
LOW CLOUDS CONTINUE TO DISSIPATE AS DRY AIR FILTERS INTO THE
REGION. AMENDMENTS HAVE ALREADY BEEN MADE TO ACCOUNT FOR THIS
TREND AND VFR CONDITIONS WILL PREVAIL THROUGH THE REST OF THE DAY.
A STRONG COLD FRONT WILL MOVE THROUGH AFTER MIDNIGHT TONIGHT AND
NORTHWEST WINDS WILL INCREASE AND BECOME GUSTY IMMEDIATELY BEHIND
THE FRONT EARLY SATURDAY MORNING.
&&
.MARINE...
NORTHERLY WINDS WILL INCREASE TO AROUND 15 KNOTS TODAY WITH SEAS
INCREASING TO 3 TO 4 FEET. A UNSEASONABLY STRONG COLD FRONT WILL
USHER IN A COLD AND DRY AIR MASS LATE TONIGHT INTO SATURDAY. COLD
AIR MOVING OVER WARM WATER WILL RESULT IN 850 DELTA T VALUES
AROUND 25 DEGREES CELSIUS WHICH WILL RESULT IN A SIGNIFICANT
INCREASE IN WINDS AND SEAS. GIVEN THESE VALUES...FREQUENT GUSTS TO
GALE FORCE SEEM TO BE A GIVEN ACROSS OUR OFFSHORE ZONES ON
SATURDAY. A GALE WARNING HAS BEEN HOISTED BEGINNING EARLY SATURDAY
MORNING AND CONTINUING THROUGH LATE SATURDAY NIGHT...ALTHOUGH GALE
FORCE CONDITIONS MAY SUBSIDE A LITTLE SOONER THAN THIS. A SMALL
CRAFT ADVISORY WILL BE USED FOR THE NEARSHORE ZONES. WINDS/SEAS
WILL FALL BELOW SMALL CRAFT ADVISORY CONDITIONS BY SUNDAY
AFTERNOON WITH AN EXTENDED PERIOD OF ONSHORE FLOW THEN EXPECTED
THROUGH THE MIDDLE OF NEXT WEEK.
RIP CURRENTS: LOW RISK.
&&
.FIRE WX...RH VALUES WILL FALL TO NEAR CRITICAL LEVELS THIS WEEKEND.
WINDY CONDITIONS WITH HIGH TRANSPORT WINDS WILL YIELD HIGH
DISPERSIONS OF NEAR 100 MOST AREAS SATURDAY. WILL HAVE TO MONITOR
ERC VALUES AND FUEL MOISTURE VALUES FOR POTENTIAL HEADLINE
CONDITIONS BUT APPEARS THEY WILL FALL SHORT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 41 56 36 / 0 10 0 0
SSI 74 48 57 42 / 0 10 0 0
JAX 75 45 59 39 / 0 0 0 0
SGJ 74 51 60 44 / 0 0 0 0
GNV 75 46 60 36 / 0 0 0 0
OCF 76 47 61 36 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WARNING FROM 5 AM EDT SATURDAY TO 3 AM EST SUNDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 5 AM EDT SATURDAY TO 9 AM EST SUNDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
SHULER/PETERSON/Hazardous weather outlook, Oct 30, 10:43 AM EDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1043 AM EDT THU OCT 30 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-310845- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-ATKINSON- BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)- CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-UNION- WARE-WAYNE- 1043 AM EDT THU OCT 30 2014 ...ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTHEAST FLORIDA THIS AFTERNOON... ...MUCH COLDER AND WINDY CONDITIONS EXPECTED THIS WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE LIKELY TO DEVELOP THIS AFTERNOON AND EVENING ACROSS NORTHEAST FLORIDA...COASTAL SOUTHEAST GEORGIA AND THE ATLANTIC COASTAL WATERS. WHILE AN ISOLATED STRONG THUNDERSTORM CANNOT BE RULED OUT ACROSS LOCATIONS EAST OF HIGHWAY 301...SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. ANY SHOWERS AND STORMS WILL MOVE OFF THE COAST BY THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A MUCH COLDER AIRMASS IS EXPECTED THIS WEEKEND WITH BLUSTERY NORTH WINDS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SATURDAY OVER THE COASTAL WATERS WITH GUSTS TO GALE FORCE POSSIBLE. WINDS AND SEAS WILL GRADUALLY DECREASE EARLY NEXT WEEK. AN ELEVATED FIRE DANGER IS POSSIBLE ON SATURDAY OVER INLAND NORTHEAST FLORIDA DUE TO THE COMBINATION OF LOW HUMIDITY AND WINDY CONDITIONS. ONSHORE FLOW SUNDAY THROUGH WEDNESDAY WILL LIKELY LEAD TO AN ELEVATED RISK OF RIP CURRENTS ALONG THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:07 PM EDT | Special Marine Warning | JAX | 53 min | |
| Oct 30, 8:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| Oct 30, 8:56 PM EDT | Special Weather Statement | JAX | Flagler | 64 min |
| Oct 31, 4:50 AM EDT | Small Craft Advisory | JAX | 28 hr | |
| Oct 31, 2:26 PM EDT | Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.